MAUDE Adverse Event Report: BIOSENSE WEBSTER INC THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number BNI35BDH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Ventricular Tachycardia (2132)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30322200l number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) ablation procedure with a thermocool® sf nav bi-directional catheter and developed ventricular tachycardia (vt) and ventricular fibrillation (vfib) requiring external direct-current (dc) cardioversion.During ablation of the right ventricle outflow tract (rvot), the patient developed vt/vfib.External dc cardioversion was applied and returned to sinus rhythm.Treatment continued and patient¿s hemodynamics was stable upon leaving the room.There¿s no indication that extended hospitalization was required.Physician commented that the causal relationship between the adverse event and the biosense webster (bwi) product is unlikely.No biosense webster, inc.Product malfunctions nor error messages were reported.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
During an internal review on 11/2/2020, noted a correction to the 3500a initial as it was missing the 3500a ¿method code¿ of ¿analysis of production records¿.Therefore, populated this field.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 10/4/2020.The patient¿s gender is male.The patient¿s condition had improved.Therefore, updated a 3.Sex field.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
THERMOCOOL SF NAV BI-DIRECTIONAL CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key10458301
Report Number2029046-2020-01117
Device Sequence Number14175433
Product Code LPB
UDI-Device Identifier10846835003154
UDI-Public10846835003154
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030031/S025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberBNI35BDH
Device Catalogue NumberBNI35BDH
Device Lot Number30322200L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer10/04/2020
11/02/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date11/01/2020
11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;